# SDR IPXA2025030716718

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 68,705 hours, 17,472 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, "AVNCS FAN OVRD" ALERT ILLUMINATED. -END- INSPECTED AVIONICS ACCESS DOOR, MAIN CARGO AND ALL 3 LOWER CARGO COMPARTMENT DOOR SEALS. FOUND SEVERAL SMALL AREAS WHERE SEAL WAS DISLODGED. RESECURED IAW MM 52-00-00. C/W FIM 21-26-00-1 FIG 106. NO FAULTS IN ESC. ESC PASSES RTS.
